# SDR SWIA2020090952392

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM AND FWD J ANGLE ARE CORRODED LBL 19 TO RBL 27.  C-CHECK RO 9/5/2020.  REPAIRED FS 280 CROSSBEAM AND FWD J ANGLE, IAW REO CRJ-200 SRM.  TASK CARD COMPLIED WITH, M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
